| Model Number |
430463 |
| Medical Device Problem Codes |
Positioning Failure (1158); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/01/2020
Type of Reportable Event
Malfunction
Event or Problem Description
The pulsar-18 t3 stent system was chosen for the treatment.The stent could not be released and after removal a kink was detected.
Additional Manufacturer Narrative
The returned instrument was subjected to a technical analysis and the corresponding production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.The technical investigation revealed that the outer shaft has not been retracted and that the stent has not been released.The retractable shaft has separated from the bushing which is connected to the pull wire being intended to release the stent.This most likely occurred during intervention when it was attempted to release the stent.Microscopic inspection revealed a rather small amount of remaining glue on the outside of the retractable shaft and no remaining glue inside the bushing.This finding indicates that the root cause for the complaint event is most likely related to the manufacturing process of a subassembly manufactured by a supplier.However, a strong kink was observed in the device shaft which may have contributed to the complaint event.To prevent recurrence the respective internal departments were informed about this case and we are reviewing our quality systems processes.The supplier of the affected sub assembly was informed about the complaint.